MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUAD UNV CR TIB TRL 71/75X10; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. VANGUAD UNV CR TIB TRL 71/75X10; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the poly trial broke on removal after completing final trial.No impact to patient or delay of case was reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or no photographs were provided; visual and dimensional evaluations could not be performed.Review of device history records identified no related deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.No medical records were provided.This complaint cannot be confirmed.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h11.Visual inspection of the returned device exhibits signs of use (nicks, gouges) and the trial is fractured.Not all fractured pieces were returned.Performed dimensional analysis and results are within specifications.Fracture surface of the returned device found artifacts of hackle marks and river lines suggest the overload failure mode.Review of device history records identified no related deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.No medical records were provided.This complaint is confirmed via product evaluation.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUAD UNV CR TIB TRL 71/75X10
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19373952
Report Number0001825034-2024-01332
Device Sequence Number18061847
Product Code JWH
UDI-Device Identifier00887868490811
UDI-Public(01)00887868490811(10)ZB160403
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-483740
Device Lot NumberZB160403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer09/05/2024
05/13/2025
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date09/05/2024
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale